Bulletin of the American Mathematical Society

Some two-generator one-relator non-Hopfian groups

Gilbert Baumslag and Donald Solitar

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 68, Number 3 (1962), 199-201.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183524561

Mathematical Reviews number (MathSciNet)
MR0142635

Zentralblatt MATH identifier
0108.02702

Citation

Baumslag , Gilbert; Solitar, Donald. Some two-generator one-relator non-Hopfian groups. Bulletin of the American Mathematical Society 68 (1962), no. 3, 199--201. http://projecteuclid.org/euclid.bams/1183524561.


Export citation

References

  • 1. Graham Higman, A finitely related group with an isomorphic proper factor group. J. London Math. Soc. 26 (1951), 59-61.
  • 2. B. H. Neumann, An essay on free products of groups with amalgamations, Philos. Trans. Roy. Soc. London. Ser. A. 246 (1954), 503-554.
  • 3. J. Petresco, Systèmes minimaux de relations fondamentales dans les groupes de rang fini, Séminaire Paul Dubreil et Charles Pisot, 9e année: 1955/56.
  • 4. A. I. Mal'cev, On isomorphic representations of infinite groups by matrices, Mat. Sb. 8 (1940), 405-422.
  • 5. A. I. Mal'cev, Über diskontinuierliche Gruppen mit einer definierenden Relation (Der Freiheitssatz), J. Reine Angew. Math. 163 (1930), 141-165.
  • 6. W. Magnus, Das Identitätsproblem für Gruppen mit einer definierenden Relation, Math. Ann. 106 (1932), 295-307.
  • 7. B. H. Neumann, and Hanna Neumann, Embedding theorems for groups, J. London Math. Soc. 34 (1959), 465-479.
  • 8. P. Hall, The Frattini subgroups of finitely generated groups, Proc. London Math. Soc. 11 (1961), 327-352.